# SDR SWAA2014040726887

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,821 hours, 23,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7971637
- Condition: Loose
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY EXIT LIGHT WIRES LOOSE.  SECURED WIRES IAW SWPM.
